Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 2(302), Pages 223–224 (Mi umn1073)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the problem of invariance of the volume of a flexible polyhedron

I. Kh. Sabitov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (192 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:2, 451–452

Bibliographic databases:

MSC: 52B05
Received: 21.12.1994

Citation: I. Kh. Sabitov, “On the problem of invariance of the volume of a flexible polyhedron”, Uspekhi Mat. Nauk, 50:2(302) (1995), 223–224; Russian Math. Surveys, 50:2 (1995), 451–452

Citation in format AMSBIB
\Bibitem{Sab95}
\by I.~Kh.~Sabitov
\paper On the problem of invariance of the volume of a~flexible polyhedron
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 2(302)
\pages 223--224
\mathnet{http://mi.mathnet.ru/umn1073}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1339277}
\zmath{https://zbmath.org/?q=an:0857.52004}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50..451S}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 2
\pages 451--452
\crossref{https://doi.org/10.1070/RM1995v050n02ABEH002095}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TP57000016}


Linking options:
  • http://mi.mathnet.ru/eng/umn1073
  • http://mi.mathnet.ru/eng/umn/v50/i2/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Alexandrov V., “Necessary Conditions For the Extendibility of a First-Order Flex of a Polyhedron to Its Flex”, Beitr. Algebr. Geom.  crossref  isi
    2. A. V. Astrelin, I. Kh. Sabitov, “A minimal-degree polynomial for determining the volume of an octahedron from its metric”, Russian Math. Surveys, 50:5 (1995), 1085–1087  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. I. Kh. Sabitov, “A generalized Heron–Tartaglia formula and some of its consequences”, Sb. Math., 189:10 (1998), 1533–1561  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. I. Kh. Sabitov, “Algorithmic solution of the problem of isometric realization for two-dimensional polyhedral metrics”, Izv. Math., 66:2 (2002), 377–391  mathnet  crossref  crossref  mathscinet  zmath  elib
    5. I. Kh. Sabitov, “Algebraic methods for solution of polyhedra”, Russian Math. Surveys, 66:3 (2011), 445–505  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:323
    Full text:141
    References:43
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022